# SDR SWAA2022071126402

- Difficulty date: July 6, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 58,745 hours, 34,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1675
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS POWERED BY BATTERY PACK AT M1675 (FWD CABIN L/H) ARE INOP / [01] REPLACED M1675 FWD CABIN EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-06-960-805. TESTS GOOD;[02] JOB COMPLETE; AUDIT C/W
